# SDR CA160315016

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,209 hours
- Engine: Pwa PT6A21
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 5061000090
- Condition: Cracked
- Location: Lt Elevator
- Part time: 10,295 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION OF THE LT ELEVATOR, THE INBOARD RIB WAS FOUND TO BE CRACKED. IT IS BELIEVED THAT THE REASON THE RIB WAS CRACKED WAS DUE TO THE FACT THAT NO WASHERS WERE FOUND UNDER THE NUTS SECURING THE RIB TO THE ELEVATOR TORQUE TUBE. ONCE THE ELEVATOR TORQUE TUBE WAS DISASSEMBLED FROM THE END CLOSE OUT RIB AND THE REMOVAL OF THE END RIB SUPPORT BRACKET, THE FULL EXTENT OF THE CRACK BECAME APPARENT. THE TOTAL CRACK LENGTH IN THE RIB IS APPROX. 1.75" IN LENGTH. THE CRACK IS LOCATED AT THE UPPER TORQUE TUBE ATTACHMENT BOLT HOLE AND EMANATING AFT.
